# SDR SWAA2025082607422

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 64,762 hours, 38,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER O/B FIXED LEADING EDGE PANEL HAS CRACK/ PUNCTURE AT WS 279 L/H WING UPPER O/B FIXED LEADING EDGE PANEL HAS CRACK/ PUNCTURE AT WS 279. LENGTH 2.6 IN. X .100 IN.  ACCOMPLISHED PERMANENT REPAIR PER SRM 57-41-01-2R-1 AND SRM 51-70-05.
